Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on harmonic functions

Author: Henry Helson
Journal: Proc. Amer. Math. Soc. 4 (1953), 686-691
MSC: Primary 31.0X
MathSciNet review: 0058027
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 2, Leipzig, 1934.
  • [2] R. J. Duffin and A. C. Schaeffer, Power series with bounded coefficients, Amer. J. Math. 67 (1945), 141–154. MR 0011322
  • [3] S. Bochner, Vorlesungen über Fouriersche Integrale, New York, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society